Aa
Aa
A
A
A
Close
Avatar universal

Short Term Synthroid Increase Inq.

My doctor recently approved a Synthroid dose increase from 37.5 to 50. However due to some anxiety issues stemming from too high a dose of testosterone replacement, we both agreed I should back off and go back down to 37.5 and we'll retest in six weeks from now. My FT4 is right at midway my FT3 still remains on the low side (below the midway range mark). However we're taking a slow approach and want the testosterone pellets to wear off before further tinkering. I had over medication problems last Fall and we're now realizing how much the T-pellets were adding to it through process of elimination.

I took the 50 for a week and a half starting on March 18 ending March 28. My question: did I take that dose long enough for it to have any effect and is it possible some symptoms I've developed this week like adrenaline rushes at night could be related?

Thanks


2 Responses
Sort by: Helpful Oldest Newest
649848 tn?1534633700
COMMUNITY LEADER
It takes 4-6 weeks for a dosage increase to take full effect, so the small increase you took for 10 days, should not be affecting you, at this point.  If your Free T3 is low, you're still hypo and night sweats could be symptom of being hypo.

Can you please describe these adrenaline rushes you're getting?

If you can post your actual Free T4 and Free T3 levels, we could be much more helpful.  
Helpful - 0
Avatar universal
no and no
Helpful - 0
Have an Answer?

You are reading content posted in the Thyroid Disorders Community

Top Thyroid Answerers
649848 tn?1534633700
FL
Avatar universal
MI
1756321 tn?1547095325
Queensland, Australia
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
We tapped the CDC for information on what you need to know about radiation exposure
Endocrinologist Mark Lupo, MD, answers 10 questions about thyroid disorders and how to treat them
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.
STIs are the most common cause of genital sores.
Condoms are the most effective way to prevent HIV and STDs.